# SDR SWIA2020080451591

- Difficulty date: July 2, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 38,278 hours, 33,784 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LWR  SURROUND, FWD UPPER GUSSET AT FS 310 IS CORRODED.   (C-CHECK) RO 7/31/2020    REMOVED AND REPLACED PAX DOOR LWR SURROUND FWD UPPER GUSSET AT F.S.310 IAW CRJ 200 SRM.
